| Model Number |
72404250 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis was not able to fill the prosthesis completely for 6 months, the cylinders were not completely filled, and he was not able to achieve full erection.The device is still implanted.No patient complications reported.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis was not able to fill the prosthesis completely for 6 months, the cylinders were not completely filled, and he was not able to achieve full erection.The device was explanted and replaced.No patient complications reported.